Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 41, NWS Norman, OK

April 13, 2018Atoka County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 13, 2018, 4:11 PM CDT for Atoka County, Oklahoma. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2018, 4:11 PM CDT (21:11 UTC)
Expired
Apr 13, 2018, 5:00 PM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Atoka County, OK

The radar

The Norman radar (KTLX), 156 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 4:18 PM CDTHAIL 1Caney, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 1:20 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2018-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 960 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2018-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 577 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
960 J/kg
Mixed-layer CIN
-283 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
577 m²/s²
0-3 km storm-relative helicity
755 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

644 
WUUS54 KOUN 132111
SVROUN
OKC005-132200-
/O.NEW.KOUN.SV.W.0041.180413T2111Z-180413T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
411 PM CDT FRI APR 13 2018

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Atoka County in southeastern Oklahoma...

* Until 500 PM CDT

* At 411 PM CDT, a severe thunderstorm was located near Caney, moving
  northeast at 55 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Atoka, Stringtown, Tushka, Caney, Lane, Daisy, McGee Creek Lake,
  Redden, Boggy Depot Park and Atoka Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning 
is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3451 9578 3429 9578 3416 9631 3428 9638
      3442 9619 3442 9614 3445 9615 3465 9588
      3459 9588 3459 9569 3457 9567 3451 9567
TIME...MOT...LOC 2111Z 237DEG 49KT 3425 9623 

HAIL...1.75IN
WIND...60MPH
 
$$

03
2 follow-up statements
680 
WWUS54 KOUN 132132
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
432 PM CDT FRI APR 13 2018

OKC005-132200-
/O.CON.KOUN.SV.W.0041.000000T0000Z-180413T2200Z/
Atoka OK-
432 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR CENTRAL ATOKA COUNTY...

At 432 PM CDT, a severe thunderstorm was located 6 miles north of
Lane, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Atoka, Stringtown, Tushka, Caney, Lane, Daisy, McGee Creek Lake,
Redden and southwestern Atoka Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3451 9578 3429 9578 3418 9623 3442 9614
      3459 9588 3459 9569 3457 9567 3451 9567
TIME...MOT...LOC 2132Z 236DEG 41KT 3439 9597 

HAIL...1.25IN
WIND...60MPH
 
$$

03
825 
WWUS54 KOUN 132150
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
450 PM CDT FRI APR 13 2018

OKC005-132200-
/O.CON.KOUN.SV.W.0041.000000T0000Z-180413T2200Z/
Atoka OK-
450 PM CDT FRI APR 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR EASTERN ATOKA COUNTY...

At 450 PM CDT, a severe thunderstorm was located 8 miles southwest of
Daisy, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lane, Daisy, McGee Creek Lake and Redden. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3451 9578 3429 9578 3424 9599 3451 9600
      3459 9588 3459 9569 3457 9567 3451 9567
TIME...MOT...LOC 2150Z 238DEG 17KT 3445 9586 

HAIL...1.00IN
WIND...60MPH
 
$$

03

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 12:25 PM CDT, 3 hours 46 minutes earlier.

Area forecast discussion, Apr 13, 12:25 PM CDT, 3 hours 46 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
1225 PM CDT Fri Apr 13 2018

.AVIATION...
A cold front moving through will bring gusty northwest winds. As
winds pick up in northwest Oklahoma overnight, blowing dust may
become a concern. Additionally, post-frontal cloud cover tomorrow
morning may bring some MVFR ceilings, though confidence is low
that ceilings will be that low.

Day

&&

.PREV DISCUSSION... /issued 1028 AM CDT Fri Apr 13 2018/

UPDATE...
Dryline will continue to move east today. Have already seen
dewpoints drop 40+ degrees in one hour in several locations so
much drier air will move in behind the dryline with RH at 10
percent or less. Temperatures have also warmed quickly in some
areas so raised highs in some locations. The cold front and some
higher dewpoints and cooler temps behind it have moved into parts
of NW OK which has helped raise RH some in these areas. Models
show the NW winds behind the front may shift back towards the W
for a few hours before returning to NW/N for the rest of the day
into Saturday which could cause some problems to firefighting
efforts. Made changes to winds and dewpoints to account for
current timing of dryline and cold front.

Area of elevated showers and possibly storms have begun to develop
closer to the dryline so pulled the 20 percent PoPs further west
this morning. Otherwise, still looks like best chance for showers
and storms today will be in SE parts of the fa.

Kept the current configuration of the Red Flag Warning and late
morning/afternoon wind advisory. Did change the start time, made
it earlier by starting at midnight, for the overnight into
Saturday wind advisory.

PREV DISCUSSION... /issued 457 AM CDT Fri Apr 13 2018/

DISCUSSION...
12Z TAF discussion.

AVIATION...
Will maintain some LLWS for another hour or so this morning. A few
showers and thunderstorms have developed this morning near I-44
corridor. As most of the activity is expected to be east of TAF
sites by the beginning of the forecast, will leave out for now and
continue to monitor. Will have MVFR ceilings for a couple of
hours this morning at both OKC/OUN and may get close at
SPS/LAW/PNC. Otherwise, strong gusty southwest winds will be seen
at all sites this morning. A cold front will move southeast
across Oklahoma and western north Texas this afternoon and evening
with gusty northwest winds behind the front.

PREV DISCUSSION... /issued 302 AM CDT Fri Apr 13 2018/

DISCUSSION...
Main concern is the extreme to historic fire weather conditions
that are expected to occur today across Oklahoma and western north
Texas.

Dryline this morning has retreated to near the Oklahoma Texas
border, but is expected to move quickly back east this morning.
Although this has allowed some recovery of the RH values
overnight, still have several large fires actively burning across
parts of western Oklahoma.

The dryline will push east rapidly during the first part of the
day today and is expected to be near the I-35 corridor by midday.
To the west of the dryline very windy and extremely dry conditions
will exist, resulting in a large area of extreme, and in some
locations near historic fire weather conditions. To add to the
problems, a cold front will enter northwest Oklahoma around midday
and push southeast across much of this area during the afternoon
into the early evening along with an associated wind shift.

With the ongoing fires across parts of far northwest Oklahoma,
will go ahead and upgrade the fire weather watch in that location
to a warning, even with potential for cooler temperatures and
improving RH values.

Meanwhile, to the east of the dryline an increasingly unstable
environment will develop during the afternoon. Showers and
thunderstorms are expected to develop. However, other than a
narrow window during the the mid-afternoon hours in which a strong
to severe storm is possible across southeast part of the area,
much of the severe weather is expected to be east of the area.

Friday night into Saturday, a very tight pressure gradient,
associated with a strong area of low pressure in Kansas will
continue to create very strong, gusty winds across Oklahoma and
western north Texas. Will also issue a Wind Advisory for much of
western and northern Oklahoma for late tonight, through much of
the day on Saturday. Some gusts may approach High Wind criteria.

Even with a cooler airmass overspreading the area in the wake of
the cold front, critical fire weather conditions are expected to
occur as very windy and dry conditions continue.

Cold surface high will settle south across the plains Saturday
night into Sunday with the potential for another freeze across a
good portion of the area Sunday morning.

Another warming trend then begins early next week as south winds
return to the plains. By Tuesday, these winds again become quite
strong, resulting in critical to extreme fire weather conditions.

No significant rain chances are expected through the next week. A
storm system may bring a chance of rain to the area by the end of
next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  84  37  50  30 /  20   0   0  10
Hobart OK         83  36  54  30 /  10   0   0   0
Wichita Falls TX  86  42  58  33 /  20   0   0   0
Gage OK           72  31  48  27 /  10  10   0   0
Ponca City OK     84  34  46  28 /  20   0  10  10
Durant OK         81  44  57  34 /  50  10   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning until 10 PM CDT this evening for OKZ004>030-
     033>041-044>046-050.

     Wind Advisory until 7 PM CDT this evening for OKZ014>019-021>025-
     027>029-033>040-044-045.

     Wind Advisory from midnight tonight to 8 PM CDT Saturday for
     OKZ004>007-009>012-014>018-021>024-033>038.

TX...Red Flag Warning until 10 PM CDT this evening for TXZ083>090.

     Wind Advisory until 7 PM CDT this evening for TXZ083>090.

     Wind Advisory from midnight tonight to 8 PM CDT Saturday for
     TXZ083>085.

&&

11/25/14
Hazardous weather outlook, Apr 13, 11:38 AM CDT, 4 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1138 AM CDT Fri Apr 13 2018

OKZ004>048-050>052-TXZ083>090-141015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1138 AM CDT Fri Apr 13 2018

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This Afternoon and Tonight...

.Fire Weather...
Extreme fire weather conditions will continue for western and
central Oklahoma and western north Texas through mid-evening.

.Thunderstorms...
Thunderstorms will be possible near and east of a dryline as it
moves east. Some of the storms could become severe this afternoon.
Severe storms will be possible along and east of a line from
Stillwater, to Pauls Valley, to Ardmore. Hail up to the size of
golf balls is likely with the stronger storms, especially east of
a line from Seminole and Ada, to Madill.

.Strong Wind...
Strong gusty winds are expected this afternoon and again overnight
through Saturday. Wind gusts of 40 to 55 mph will be possible at
times, especially over the western half of Oklahoma and adjacent
parts of northern Texas. The strong winds could cause blowing
dust leading to reduced visibility.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Fire Weather...
Critical fire weather conditions will be possible across western
Oklahoma and adjacent portions of Texas on Saturday due to strong
northerly winds. Critical fire weather conditions are expected
again next Tuesday as temperatures warm back up and winds become
gusty.

.Strong Wind...
Strong gusty winds are expected Saturday. Wind gusts of 40 to 50
mph will be possible, especially across the western half of
Oklahoma and adjacent north Texas.

.Frost/Freeze...
Subfreezing temperatures are likely across much of Oklahoma
Sunday morning. Some frost and subfreezing temperatures will also
be possible across portions of Oklahoma Monday morning, especially
across the northeastern half of the state.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Apr 13, 2:28 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
228 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             YALE                    36.12N 96.70W
04/13/2018  E1.50 INCH       PAYNE              OK   PUBLIC

&&

JP
Local storm report, Apr 13, 2:50 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
250 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     HAIL             2 N MILL CREEK          34.43N 96.83W
04/13/2018  E1.50 INCH       JOHNSTON           OK   EMERGENCY MNGR

&&

JP
Local storm report, Apr 13, 2:51 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
251 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     HAIL             MILL CREEK              34.41N 96.83W
04/13/2018  E1.00 INCH       JOHNSTON           OK   COUNTY OFFICIAL

&&

JP
Local storm report, Apr 13, 3:42 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
342 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HAIL             1 ENE KINGSTON          34.01N 96.70W
04/13/2018  E0.75 INCH       MARSHALL           OK   TRAINED SPOTTER

&&

JP
Local storm report, Apr 13, 3:48 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
348 PM CDT FRI APR 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     HAIL             6 SE GERTY              34.76N 96.22W
04/13/2018  E1.00 INCH       COAL               OK   PUBLIC

&&

JP
Special weather statement, Apr 13, 4:09 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
409 PM CDT FRI APR 13 2018

OKZ043-048-132145-
Coal OK-Atoka OK-
409 PM CDT FRI APR 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR eastern Coal and north central
Atoka Counties Until 445 PM CDT...

AT 408 PM CDT, a strong thunderstorm was located over Coalgate,
moving northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of pennies...
Wind gusts to 50 MPH...

Locations impacted include...
Coalgate, Stringtown, Lehigh, Wardville, Phillips, Atoka Reservoir
and Chockie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3442 9614 3442 9639 3477 9610 3477 9609
      3468 9609 3468 9588 3460 9588
TIME...MOT...LOC 2108Z 229DEG 32KT 3454 9623

03

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:50 PM CDTSpecial Weather StatementOUNDewey55 min
Apr 12, 7:55 PM CDTSpecial Weather StatementOUNWoodward65 min
Apr 13, 3:31 AM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 31 more40 hr
Apr 13, 4:56 AM CDTSpecial Weather StatementOUNMcClain34 min
Apr 13, 8:30 AM CDTSpecial Weather StatementOUNDewey30 min
Apr 13, 9:04 AM CDTSpecial Weather StatementOUNWoodward26 min
Apr 13, 12:57 PM CDTSpecial Weather StatementOUNKay33 min
Apr 13, 12:59 PM CDTSpecial Weather StatementOUNOklahoma31 min
Apr 13, 1:05 PM CDTSpecial Weather StatementOUNCarter25 min
Apr 13, 1:08 PM CDTSpecial Weather StatementOUNOklahoma37 min
Apr 13, 1:22 PM CDTSpecial Weather StatementOUNCleveland, Garvin23 min
Apr 13, 1:34 PM CDTSevere Thunderstorm WarningOUNCarter, Love, Murray41 min
Apr 13, 1:37 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie, Seminole53 min
Apr 13, 1:39 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne51 min
Apr 13, 2:02 PM CDTSpecial Weather StatementOUNLincoln28 min
Apr 13, 2:05 PM CDTSpecial Weather StatementOUNGarvin25 min
Apr 13, 2:10 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray, Pontotoc28 min
Apr 13, 2:13 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray, Pontotoc47 min
Apr 13, 2:19 PM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole56 min
Apr 13, 2:26 PM CDTTornado WarningOUNSeminole27 min
Apr 13, 2:38 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Love, Marshall52 min
Apr 13, 2:45 PM CDTFire Weather WatchOUNBeckham, Custer, Dewey, Ellis, Greer, Harmon and 7 more13 hr
Apr 13, 2:48 PM CDTSevere Thunderstorm WarningOUNCoal, Johnston, Pontotoc42 min
Apr 13, 3:19 PM CDTFreeze WatchOUNAlfalfa, Atoka, Beckham, Blaine, Bryan, Caddo and 42 more30 hr
Apr 13, 3:19 PM CDTFreeze WarningOUNEllis, Harper, Woods, Woodward18 hr
Apr 13, 3:21 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes39 min
Apr 13, 3:27 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall48 min
Apr 13, 4:09 PM CDTSpecial Weather StatementOUNCoal36 min
Apr 13, 4:18 PM CDTSpecial Weather StatementOUNBryan27 min
Apr 13, 4:22 PM CDTSevere Thunderstorm WarningOUNBryan53 min
Apr 13, 4:52 PM CDTSpecial Weather StatementOUNBryan23 min
Apr 13, 4:58 PM CDTSevere Thunderstorm WarningOUNAtoka17 min
Apr 13, 5:13 PM CDTSpecial Weather StatementOUNBryan62 min
Apr 13, 5:30 PM CDTSevere Thunderstorm WarningOUNAtoka15 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.